Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Certain applications of the theory of polar-composite polynomials


Authors: Neyamat Zaheer and Mahfooz Alam
Journal: Proc. Amer. Math. Soc. 85 (1982), 383-388
MSC: Primary 30C15
MathSciNet review: 656108
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper [5] the authors have, for the first time, given a detailed account of the theory of polar-composite polynomials in algebraically closed fields of characteristic zero. In another paper [6], we have given some applications of this theory and have obtained a few results for a new variety of composite polynomials which have been derived from certain polar-composite polynomials through iteration. In the present paper also we consider the same variety of composite polynomials, but our present study deals with a different aspect of application of the said theory. Besides other things, our main theorem here offers a generalization of a result due to Marden [2] (see also [1, Theorem (16,3)]).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C15

Retrieve articles in all journals with MSC: 30C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0656108-8
Keywords: Generalized circular regions, polar-composite polynomials
Article copyright: © Copyright 1982 American Mathematical Society